RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 2004, Volume 44, Number 11, Pages 1964–1971 (Mi zvmmf743)  

This article is cited in 2 scientific papers (total in 2 papers)

On the harmonic analysis of functions of a real variable on a sphere

A. V. Frolov, V. I. Tsvetkov

Hydrometeorological Centre

Full text: PDF file (931 kB)
References: PDF file   HTML file

English version:
Computational Mathematics and Mathematical Physics, 2004, 44:11, 1867–1874

Bibliographic databases:
UDC: 519.651
MSC: Primary 42B05; Secondary 42C10, 12E10
Received: 25.11.2003

Citation: A. V. Frolov, V. I. Tsvetkov, “On the harmonic analysis of functions of a real variable on a sphere”, Zh. Vychisl. Mat. Mat. Fiz., 44:11 (2004), 1964–1971; Comput. Math. Math. Phys., 44:11 (2004), 1867–1874

Citation in format AMSBIB
\Bibitem{FroTsv04}
\by A.~V.~Frolov, V.~I.~Tsvetkov
\paper On the harmonic analysis of functions of a real variable on a sphere
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 2004
\vol 44
\issue 11
\pages 1964--1971
\mathnet{http://mi.mathnet.ru/zvmmf743}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2129850}
\zmath{https://zbmath.org/?q=an:1121.42008}
\transl
\jour Comput. Math. Math. Phys.
\yr 2004
\vol 44
\issue 11
\pages 1867--1874


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf743
  • http://mi.mathnet.ru/eng/zvmmf/v44/i11/p1964

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Frolov A.V., Tsvetkov V.I., “Uniform approximation of geophysical fields on a sphere by trigonometric polynomials”, Doklady Earth Sciences, 408:4 (2006), 682–685  crossref  mathscinet  adsnasa  isi  elib  scopus
    2. Frolov A.V., Tsvetkov V.I., “O razlozhenii analiticheskikh funktsii po ultrasfericheskim mnogochlenam na sfere”, Meteorologiya i gidrologiya, 2009, no. 9, 5–13  elib
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:161
    Full text:77
    References:31
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020